# SDR USAABB95005

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Annulus Fillers
- Part number: ULC35853
- Condition: Jammed
- Location: Lt Eng Fan
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

PIT - FLT 115, ENROUTE PIT-SEA, NR 1 ENGINE BEGAN TO VIBRATE.  REDUCTION IN POWER DID NOT ELIMINATE THE VIBRATION.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  ENGINE WAS NOT SHUT DOWN IN FLIGHT.  MAINTENANCE INSPECTED THE ENGINE INLET AND EXHAUST SECTIONS, AND FOUND THE RUBBER SEALS ON THE ANNULUS FILLERS TO BE OUT OF POSITION.  THE STRIPS WERE REPOSITIONED.  (M)
